# SDR IPXA2022081285169

- Difficulty date: July 26, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 28,879 hours, 18,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Part number: 143N6603
- Part serial: NSN
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK17FWD CARGO DOOR AT APPROX FS 580 LOWER INNER T CHORD IS CORRODEDREMOVED AND REPLACED T CHORD USING AN 10136-1503 PER SRM 51-40-02 PAR 9
